# SDR N6WA2016010901

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 10,436 hours, 8,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION INTERMITTENT SEVERAL TIMES IN FLIGHT.  INSPECTED PAX DOOR LATCH PROX SWITCH PX107, FOUND UNCURED SEALANT OBSTRUCTING TARGET PLATE.  REMOVED SEALANT AS REQUIRED, PERFORMED OPERATIONS CHECK OF DOOR WARNING SYS.  OPERATIONS CHECKED GOOD IAW AMM 52-70-04.
